List multicoloring problems involving the k-fold hall numbers

Cropper, M. and Hilton, A. J. W. and Johnson, P. D. and Lehel, Jenő (2010) List multicoloring problems involving the k-fold hall numbers. Journal of Graph Theory, 65 (1). pp. 16-34.

Full text not available from this repository.
Item Type: ISI Article
Subjects: Q Science > QA Mathematics and Computer Science > QA75 Electronic computers. Computer science / számítástechnika, számítógéptudomány
Depositing User: Eszter Nagy
Date Deposited: 11 Dec 2012 16:29
Last Modified: 11 Dec 2012 16:29
URI: http://eprints.sztaki.hu/id/eprint/6184

Update Item Update Item